# SDR YENA20160128062

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 63,121 hours, 23,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2449
- Condition: Failed
- Location: Emergency Light
- Part time: 63,135 hours, 23,548 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK FOUND EXIT ROW EMERGENCY LIGHTS INOPERATIVE; FOUND EXIT ROW RED SEAT LIGHT HARNESS 101WL1 SHORTING TO GROUND.  R & R 101WL1 HARNESS IAW AMM 33-51-09. HARNESS BEING SHORTED CAUSED 12WL PSU TO SHORT OUT.  R & R 12WL PSU IAW AMM 33-51-38. OPS CHECK GOOD AT THIS TIME.
